REAL

POLYNOMIAL EQUIVALENCE OF FINITE RINGS

GRASEGGER, GEORG and HORVÁTH, GÁBOR and KEARNES, KEITH A. (2014) POLYNOMIAL EQUIVALENCE OF FINITE RINGS. Journal of the Australian Mathematical Society, 96 (2). pp. 244-257. ISSN 1446-7887

[img]
Preview
Text
PolEquivRing.pdf - Accepted Version

Download (346kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA71 Number theory / számelmélet
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Q Science / természettudomány > QA Mathematics / matematika > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Dr Gábor Horváth
Date Deposited: 20 Sep 2014 13:08
Last Modified: 28 Sep 2014 22:13
URI: http://real.mtak.hu/id/eprint/15607

Actions (login required)

Edit Item Edit Item